Translator Disclaimer
December, 1985 Asymptotic Behavior of Robust Estimators of Regression and Scale Parameters with Fixed Carriers
Mervyn J. Silvapulle
Ann. Statist. 13(4): 1490-1497 (December, 1985). DOI: 10.1214/aos/1176349750

Abstract

For the linear regression model, $y_i = \mathbf{x}_i\mathbf{\beta} + \varepsilon_i$ with fixed $\mathbf{x}_i s$, the asymptotic normality of $(\hat{\mathbf{\beta}}, \hat{\sigma})$ which minimizes the Huber-Dutter loss function, $\sum\sigma\rho\{(y_i - \mathbf{x}_i\mathbf{\beta})/\sigma\} + A_n\sigma$, is established under rather general conditions.

Citation

Download Citation

Mervyn J. Silvapulle. "Asymptotic Behavior of Robust Estimators of Regression and Scale Parameters with Fixed Carriers." Ann. Statist. 13 (4) 1490 - 1497, December, 1985. https://doi.org/10.1214/aos/1176349750

Information

Published: December, 1985
First available in Project Euclid: 12 April 2007

zbMATH: 0598.62077
MathSciNet: MR811505
Digital Object Identifier: 10.1214/aos/1176349750

Subjects:
Primary: 62J05
Secondary: 62F11, 62F12, 62F35

Rights: Copyright © 1985 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.13 • No. 4 • December, 1985
Back to Top